Citation: Pr0ne. "Maxed Out: An Experience with Amitriptyline (exp55526)". Erowid.org. Jun 16, 2007. erowid.org/exp/55526
My friend has an intestinal disease that causes him a lot of pain so the doctors prescribed him with a lot of painkillers and one was Amitriptyline.
My friend called me one night around 2am. Asking me if I wanted to sneak out and meet him. He said he would bring some vodka and the 'ami' (which is what we call Amitriptyline). 2 weeks before this I went to his house for a sleep over and we experimented with ami and took 6 pills each. This dose was high enough. It made us extremely confused and very sluggish just like drinking too much. It was me and 2 other friends at the time and we couldn’t tell our voices apart. A lot of confusion.
So I decided to give it a shot and go sneak out. We met at the corner which is at the end of my block. We met up and decided we should walk down to the new school to chill. We arrive at the school and he opens his backpack and takes out 2 pillows and the ami container. He opens it up and says he wanted to take 7 this time. I thought about this for a minute because at this high of a dose it could really mess you up and I had to get home before my parents woke up. Eventually we decided we would be cautious while on the drug so we both took 7.
We talked for about half an hour then lay our heads on the pillows and looked up and the night sky. The sight was amazing, all the stars were morphing and blinking slightly and we were both in an amazed euphoric state. My friend sat up slowly and opened the lid to the container and said he was going to take 3 more. I agreed with him and took 3 more also because the feeling was so great I just needed more.
As I took the 3 out a single pill dropped on the ground and I popped it in my mouth as well. Making a total of 11 pills in my system. I lay back and experienced a warping starring sky. I saw little tadpoles dancing around in my periphery and when I looked in the direction they were gone. I started to feel extremely tired and insisted we go home. We got up and it took us like 10 minutes to actually get on our feet. My body weighed 5 times as much as it did before I took the pills. I had crazy thought about lead in my stomach but I couldn’t hold the thoughts very long.
Crossing the lawn of the school took about ten minutes but it felt like hours. When we got on the road I saw a trailer sitting in the middle of the road blocking our way. I stared at it and it turned into a stage with lacy sheets billowing off of it. My friend said there was desk on the sidewalk but I didn’t care, I was still wondering how the hell was I seeing these things so clearly. As we reach the corner where I thought the stage was I noticed that there was nothing there. I felt like laying down and going to sleep. I trudged through the backyards of my the houses in my development and tried to ignore the bushes that moved and changed in size. I tried to think about my bed and how nice it would be.
After a horrible walk I had finally reached my house. I said bye to my friend and slowly sneaked in the house and lay in my bed. I thought I was fine until I relaxed my muscles. Every time Id relax my legs would kick uncontrollably. I hated it. No matter what I did the convulsions in my legs wouldn’t stop. There were blobs of white and green floating around my room and my legs wouldn’t stop. When would this end? How could I get through this? Time was practically stopped.
Somehow I managed to get 2 hours of sleep and I awoke and the effects of the ami were still there. I still weighed 5 times my weight. I stumbled to the bathroom to pee. I pissed and fell over. It felt like the life had been drained out of me through my piss. I lay on the bathroom floor for a while and got up and went back to bed.
I woke up later that afternoon without a hangover and I actually felt pretty good.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.